MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PERFORMA®.NON-BRAIDED.PEDIATRIC PIGTAIL.; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS INC. PERFORMA®.NON-BRAIDED.PEDIATRIC PIGTAIL.; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 7757-2MP65
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.The evaluation is underway.A supplemental report will be submitted once the evaluation is complete.
 
Event or Problem Description
The account alleges that during a pediatric procedure, the device was found to be leaking fluid between the hub and the catheter connection, outside the patient's body.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PERFORMA®.NON-BRAIDED.PEDIATRIC PIGTAIL.
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
14646 kirby dr,
pearland TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
14646 kirby dr,
pearland TX 77047
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21748826
Report Number3010665433-2025-00013
Device Sequence Number9437455
Product Code DQO
UDI-Device Identifier00884450766507
UDI-Public884450766507
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K943739
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number7757-2MP65
Device Lot NumberE2559741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown